MathSciNet Relay Station
MathSciNet bibliographic data
MR92801 10.0X
Newman, Morris Congruences for the coefficients of modular forms and some new congruences for the partition function. Canad. J. Math. 9 (1957), 549–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement